Next Article in Journal
Generalized Chordality, Vertex Separators and Hyperbolicity on Graphs
Next Article in Special Issue
A Two-Factor Autoregressive Moving Average Model Based on Fuzzy Fluctuation Logical Relationships
Previous Article in Journal
Toward Bulk Synchronous Parallel-Based Machine Learning Techniques for Anomaly Detection in High-Speed Big Data Networks
Previous Article in Special Issue
Sandor Type Fuzzy Inequality Based on the (s,m)-Convex Function in the Second Sense
 
 

Order Article Reprints

Journal: Symmetry, 2017
Volume: 9
Number: 198

Article: A Generalization of Trapezoidal Fuzzy Numbers Based on Modal Interval Theory
Authors: by and
Link: https://www.mdpi.com/2073-8994/9/10/198

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop